Thunderstorm Wind, Amite
- When
- June 22, 2:00 PM CST
- Where
- Amite County, Crosby
- Property damage
- $5,000
- Reported by
- NEWSPAPER
- Coordinates
- 31.283, -91.067
Thunderstorm wind gusts blew over several trees and blew the front porch off of a house.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 22, 9:22 AM CST, 4 hours 38 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 1022 AM CDT FRI JUN 22 2001 CURRENT FORECAST LOOKS REASONABLE FOR THE TIME BEING. STILL A LOT OF UNCERTAINTY. THE SQUALL LINE MOVED THROUGH THE CWA THIS MORNING. HOWEVER...MEAN RH AND PWS WATER STILL ABOVE 1.70 INCH. MODELS MAINTAIN UVV ASSOCIATED WITH DIFFLUENCE ASSOCIATED WITH JET LEVEL WINDS. TEMPS AT MID LEVELS STILL COOL...MINUS 10C AT 5H. MAX AFTERNOON TEMPS STILL EXPECTED TO REACH THE UPPER 80S AND POSSIBLY LOWER 90S IN A FEW SPOTS. 5H TROUGH AND ASSOCIATED VORT MAX AND VORT LOBE ALONG THE WESTERN BORDER OF THE CWA AT THIS TIME AND SHOULD BE THROUGH MOST OF THE CWA BY LATE THIS AFTERNOON. vANY UPDATES WILL COME DURING THE EARLY AFTERNOON HOURS IF NEEDED. .NEW...NONE LA...NONE. MS...NONE. 17
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-231200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1030 AM CDT FRI JUN 22 2001 ...SYNOPSIS... A WEAK COLD FRONT WILL MOVE SLOWLY SOUTH ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI THIS AFTERNOON AND TONIGHT. ...THUNDERSTORMS... SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI AS WELL AS THE ADJACENT COASTAL WATERS THIS AFTERNOON AND PERSIST IN THE COASTAL AREAS TONIGHT. ALTHOUGH NO ORGANIZED SEVERE WEATHER IS EXPECTED THROUGH TONIGHT...A FEW OF THE STRONGER THUNDERSTORMS MAY BE ACCOMPANIED BY GUSTY WINDS...FREQUENT LIGHTNING...SMALL HAIL AND HEAVY DOQWNPOURS OF RAIN. ...ACTIONS... NONE. FOR MORE INFORMATION PLEASE VISIT OUR HOME PAGE ON THE INTERNET AT THE FOLLOWING ADDRESS...HTTP://WWW.SRH.NOAA.GOV/LIX (ALL LETTERS SHOULD BE LOWER CASE).
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm wind gusts blew over several trees and blew the front porch off of a house.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2001Every state in 2001This day in weather historyWarnings in Mississippi, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5256246.